# SDR CKSA95034

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Fs 25
- Part time: 32,661 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OSC - EVIDENCE OF CORROSION UNDER SKIN BETWEEN FS 25 AND 35 AT L30R.  REMOVED CORROSION AND REPAIRED IAW DC-8 SRM CHAPTER 53-2-0, FIG 18 SHEET 3.  TREATED AND PRIMED IAW 51-1-8.  (M)
